# SDR SWIA200211269

- Difficulty date: October 2, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 7,469 hours, 10,458 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Indicator
- Part number: 6222506006
- Part serial: 6289
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 5,905 hours, 8,252 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO A RED FLAG ON THE FIRST OFFICER'S RMI.  RETURNED TO THE GATE.  REMOVED AND REPLACED FO'S RMI IAW 34-26-01.  OPS CHECK GOOD IAW MM 34-21-00 AND USED NAV 402 TEST SET TO VERIFY VOR STATION INDICATION.
